# SDR DHL9880406C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO DOOR SCUFF PLATE IS CRACKED AT I/B AFT CORNER.  REMOVED SCUFF PLATE  REPAIRED AND REINSTALLED PER SRM 51-3-0.  N/R 241
